# SDR SABA020033

- Difficulty date: March 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- Aircraft time: 32,004 hours, 29,196 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 54C546349
- Part serial: 0400
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 882 ON FLIGHT 5027 FROM CLT TO CVG.  AFTER TAKEOFF WHEN THE LANDING GEAR WAS RETRACTED THE NOSE GEAR DOOR WARNING LIGHT REMAINED ON.  THE GEAR WAS EXTENDED AND THE AIRCRAFT RETURNED TO CLT.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ADJUSTED THE NOSE GEAR DOOR ACTUATING CABLE, AND REMOVED AND REPLACED THE NOSE GEAR HYDRAULIC SEQUENCING VALVE.  AIRCRAFT WAS JACKED AND A GEAR RETRACTION CHECK AND ALTERNATE GEAR RELEASE CHECK AS REQUIRED WITH THE CABLE ADJUSTMENT WAS PERFORMED.  ALL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
